# SDR CA971231019

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Locking Pins
- Part number: 57A0285
- Condition: Missing
- Location: Prop
- Part time: 494 hours
- Component: Hartzl, FC84686R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION PRIOR TO DECONTAMINATION, FOUND THE COUNTERWEIGHT LOCKING ROLL PINS WERE MISSING ON ALL THREE BLADES (6 BOLTS).  ALSO, THE COUNTERWEIGHT BOLTS WERE NOT DRILLED FOR THE 57A0285 ROLL PINS.
